# SDR P2EA00082

- Difficulty date: March 27, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Condition: Damaged
- Location: Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND REPAIR PLATE ON BELLCRANK HOUSING COMPLETELY SEVERED BS 680, BL 28L WL 208.1.  REPLACED REPAIR PLATE ON BELL CRANK HOUSING BS 680, BL 28L, WL 208.1 PER SRM 51-10-1, 51-10-3 WORK ACCOMPLISHED ON NON-ROUTINE NR 0404.  (M)
